# SDR SIMA2018122105015

- Difficulty date: December 5, 2018
- Submitted: December 21, 2018
- Operation: Air carrier
- Aircraft: N942LL
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500930
- Aircraft time: 33,941 hours, 28,679 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Frame 75
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1/4 INCH DIAGONAL CRACK ( TOP L TO BOTTOM R) FOUND IN FUSELAGE SKIN AT FRAME 75 JUST ABOVE STRINGER 2L. 1" AREA OF PAINT REMOVED AND AREA DYE PEN'D FOR BETTER VISIBILITY AND LOCATION OF CRACK. AREA AROUND FLAW TAPED OFF.-C/A-REPAIRED CRACK IN FUSELAGE SKIN AT  FR 75 JUST ABOVE STR 21L, IAW SRM 53-31-01 AND SRM 51-40-02.
